# SDR AALA2009032600666

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY ESCAPE PATH LIGHT AT SEAT 34D INOPERATIVE.  REPAIRED BROKEN WIRE ON HARNESS FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT 34D.
